Put on zoloft 1 month felt a little high then put on Prozac 1 month very agitated put on zoloft again !at the middle of that month I was feeling depressed not sure I was depresses originally just so much bad stuff happening plus quit smoking because I was told I had emphysema any way by the end of the last month on zoloft my dr. Told me to taper by 1 x 2 days then 1 x 3 days.well I took 1 yesterday and was loosing it could not calm down overwhelmed angry today no zoloft same thing plus chatty Cathy!never was told to take a benzo for this.fri is supposed to be my last zoloft not taking it! I read about seratonin syndrome today does anyone know anything about this ?I could use some input .thank you my people hugs
Hi candbeseen I dnt really know much about zoloft the 1pill I ever took of it I balled my eyes out and coumdnt stop which just isn't me at all so I refused to take it. But I read your post and had to say I am so sorry about the emphazema and all the anxiety you are having I do hope it gets better. Maybe in the morning you can ask the dr for something to help ease yur discomfort. I wish you happy and better days my friend try to be strong and hold on better days will come I'm sure
Hello candbeseen. Your taper program is going to quickly. First thing you need to do is get hold of your doctor and explain whats happening. Then get your doctor to write you out a new perscription. I'm really sorry you're going through the withdrawals. not knowing what your dose was, but if I understand correctly you last zoloft will be Friday. Zoloft has a very fast half-life, leaves your body quickly, thats why you're feeling the withdrawal as soon as you do. So,again, get a hold of your doctor asap.
I have to agree, you are tapering too fast. Serotonin syndrome is caused from taking too much antidepressant that affects the neurotransmitter serotonin so this is not what is happpening. You are just having withdrawals from the Zoloft. I recommend you discuss slowing your taper down with the doctor after letting him know how you are feeling.
Candbeseen, I can't add much more than the rest of the people have, but it is way too fast a taper. Is this your regular physician doing this or a psych? Sometimes regular doctors think they know more than they really do about these types of meds. I totaklly agree this is a bad taper plan. You were right there for me & I want you to know I am here for you my friend. Please contact your doctor & tell them what is going on. In fact read them your post to us. Can't go wrong there. I wish you the best, & hope you get to feeling better...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2011 • 3 answers
Posted 11 Feb 2012 • 5 answers
Been on prozac 10mg for 4 weeks and 20mg for 3 weeks now still anxious and depressed think its time?
Posted 12 Dec 2012 • 2 answers
Posted 9 Mar 2016 • 3 answers
Posted 23 Jun 2016 • 1 answer